# SDR AWXA200500961

- Difficulty date: August 16, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,509 hours, 28,575 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 563 - WHILE DEPLOYING FLAPS CREW REPORTED LEADING EDGE SLAT DISAGREE EICAS MESSAGE.  MESSAGE CLEARED WITH ALTERNATE EXTENSION.  EMERGENCY LANDING FOR PRECAUTIONARY PURPOSES.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK IAW TASK CARD F1B27629, OPERATIONAL CHECKS GOOD.  NO FAULTS FOUND.
